# SDR SIMA20150120005

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,284 hours, 24,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED ABOVE STRINGER 2L AT FRAME 75.  ACCOMPLISHED REPAIR ON AFT FUSE SKIN ABOVE STRINGER 2L AT FRAME 75 IAW ERS-EM-53MR-1028.
